MAUDE Adverse Event Report: BAYER MEDICAL CARE, INC. STELLANT DUAL CT INJECTOR; CT INJECTION SYSTEM

BAYER MEDICAL CARE, INC. STELLANT DUAL CT INJECTOR; CT INJECTION SYSTEM
Model Number 85631829
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/16/2022
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported the following: as the staff was preparing the stellant flex system (serial number (b)(4)) for a procedure, the injector head disengaged from the ocs iii system (ocs iii 0214/17677).No injury or adverse event was reported.
 
Additional Manufacturer Narrative
A bayer service representative responded to the site and replaced the pivot knuckle assembly which restored the injection system to normal operation.Bayer product analysis visually examined a photograph provided for investigation and confirmed a sheared bushing screw within the pivot knuckle assembly.The sheared bushing screw allowed the pivot knuckle to release and the injector head to disengage.

Brand Name
STELLANT DUAL CT INJECTOR
Common Device Name
CT INJECTION SYSTEM
Manufacturer (Section D)
BAYER MEDICAL CARE, INC.
1 bayer drive
indianola PA 15051
Manufacturer (Section G)
BAYER MEDICAL CARE, INC.
1 bayer drive
indianola PA 15051
Manufacturer Contact
susan sherwin
1 bayer drive
indianola, PA 15051
7249408678
MDR Report Key13660514
Report Number2520313-2022-00009
Device Sequence Number1945198
Product Code DXT
UDI-Device Identifier00616258020792
UDI-Public(01)00616258020792(11)120401
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K192370
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number85631829
Device Catalogue NumberSCT FLEX
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/16/2022
Initial Report FDA Received Date03/03/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/14/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OCS III 0214/17677
Patient SexUnknown